Results in Mathematics

, 74:26 | Cite as

On the \(L^\infty \)-Uniqueness of Dynamical Systems with Small Random Perturbation

  • Ludovic Dan LemleEmail author


This article is devoted to study the \(L^\infty \)-uniqueness (in the sense of essential self-adjointness) for the generator of a dynamical system with small random perturbation. As consequence is obtained the \(L^1\)-uniqueness of the weak solution of the Cauchy problem for the associated Fokker–Planck–Kolmogorov equation.


Uniqueness dynamical systems small random perturbation fokker-Planck equation 

Mathematics Subject Classification

34F05 47D06 81Q10 35Q84 



  1. 1.
    Albanese, A., Mangino, E.: Cores of second order differential linear operators with unbounded coefficients on \(\mathbb{R}^d\). Semigroups Forum 70, 278–295 (2005)CrossRefGoogle Scholar
  2. 2.
    Albanese, A., Lorenzi, L., Mangino, E.: \(L^p\)-uniqueness for elliptic operators with unbounded coefficients in \(\mathbb{R}^d\). J. Funct. Anal. 256, 1238–1257 (2009)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Albeverio, S., Kondratiev, YuG, Röckner, M.: An approximate criterium of essential self-adjointness of Dirichlet operators. Potential Anal. 1, 307–317 (1992)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Arendt, W., Metafune, G., Pallara, D.: Schrödinger operators with unbounded drift. J. Oper. Theory 55, 185–211 (2006)zbMATHGoogle Scholar
  5. 5.
    Bogachev, V.I., Krylov, N., Röckner, M.: Elliptic regularity and essential self-adjointness of Dirichlet operators on \(\mathbb{R}^n\). Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24, 451–461 (1997)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Bogachev, V.I., Da Prato, G., Röckner, M.: On parabolic equation for measures. Commun. Partial Differ. Equ. 33, 397–418 (2008)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: On the uniqueness problems related to the Fokker–Planck–Kolmogorov equation for measures. J. Math. Sci. 179, 7–47 (2011)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Eberle, A.: Uniqueness and Non-uniqueness of Semigroups Generated by Singular Diffusion Operators. Lecture Notes in Mathematics, vol. 1718. Springer, Berlin (1999)zbMATHGoogle Scholar
  9. 9.
    Eberle, A.: \(L^p\)-uniqueness of non-symmetric diffusion operators with singular drift coefficients. J. Funct. Anal. 173, 328–342 (2000)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Freidlin, M.I., Wentzell, A.D.: Random Perturbations of Dynamical Systems. Springer, Berlin (1984)CrossRefGoogle Scholar
  11. 11.
    Ikeda, N., Watanabe, S.: Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam (1981)zbMATHGoogle Scholar
  12. 12.
    Lemle, L.D.: \(L^\infty \)-uniqueness for one-dimensional diffusions, Operator Theory Live. In: OT22 Conference Proceedings, Theta Publishing House, Bucharest, pp. 99–112 (2010)Google Scholar
  13. 13.
    Lemle, L.D.: Existence and uniqueness for \(C_0\)-semigroups on the dual of a Banach space. Carpath. J. Math. 26, 67–76 (2010)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Lemle, L.D., Wu, L.M.: Uniqueness of \(C_0\)-semigroups on a general locally convex vector space and an application. Semigroup Forum 82, 485–496 (2011)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Lemle, L.D.: On the \(L^\infty \)-uniqueness of multi-dimensional Nelson’s diffusion. Carpath. J. Math. 30, 209–215 (2014)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Lemle, L.D.: On the \(L^\infty \)-uniqueness of symmetric diffusion operators on complete non-compact Riemannian manifolds. J. Geom. Anal. 25, 2375–2385 (2015)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Lemle, L.D.: Essential generators on locally convex spaces (romanian), Habilitation Thesis, University Babes Bolyai, Cluj Napoca (2018)Google Scholar
  18. 18.
    Liskevich, V.: On the uniqueness problem for Dirichlet operators. J. Funct. Anal. 162, 1–13 (1999)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Pater, F.L.: Note on Kato’s type inequality. Math. Inequal. Appl. 16, 249–254 (2013)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Röckner, M.: \(L^p\)-analysis of finite and infinite dimensional diffusion operators. Lect. Notes Math. 1715, 65–116 (1998)CrossRefGoogle Scholar
  21. 21.
    Röckner, M., Zhang, T.S.: Uniqueness of generalized Schrödinger operators and applications. J. Funct. Anal. 105, 187–231 (1992)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Röckner, M., Zhang, T.S.: Uniqueness of generalized Schrödinger operators and applications. J. Funct. Anal. 119, 455–467 (1994)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Stannat, W.: (Non-symmetric) Dirichlet operators on \(L^1\): Existence, uniqueness and associated Markov processes. Ann. Scuole Norm. Sup. Pisa Cl. Sci. 28, 99–140 (1999)zbMATHGoogle Scholar
  24. 24.
    Stannat, W.: Time-dependent diffusion operators on \(L^1\). J. Evol. Equ. 4, 463–495 (2004)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Shaposhnikov, S.V.: On the uniqueness of integrable and probability solutions to the Cauchy problem for the Fokker–Planck–Kolmogorov equations. Dokl. Math. 84, 565–570 (2011)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Wielens, N.: On the essential self-adjointness of generalized Schrödinger operators. J. Funct. Anal. 61, 98–115 (1985)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Wu, L.M.: Uniqueness of Schrödinger operators restricted in a domain. J. Funct. Anal. 153, 276–319 (1998)MathSciNetCrossRefGoogle Scholar
  28. 28.
    Wu, L.M.: Uniqueness of Nelson’s diffusions. Probab. Theory Relat. Fields 114, 549–585 (1999)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Wu, L.M., Zhang, Y.: A new topological approach for uniqueness of operators on \(L^\infty \) and \(L^1\)-uniqueness of Fokker–Planck equations. J. Funct. Anal. 241, 557–610 (2006)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Electrical Engineering and Industrial IT in HunedoaraPolitehnica University TimişoaraHunedoaraRomania

Personalised recommendations